# SDR AALA20161219003

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 7,351 hours, 2,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT NEAR FLOOR AT L3 DOOR HAS A DETACHED LENS COVER.  ATTACHED THE LENS COVER IAW 33-51-00.  OPERATIONAL CHECKED GOOD.
